# SDR DL76L991246

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 6fg
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTS INOP AT SEATS 6 F/G THRU 20 F/G.  REPLACED SHORTED LIGHT ASSY AT SEAT 11G AND REPLACED FUSE IN POWER SUPLY M9011.  EMERGENCY LIGHTS CK GOOD.
